# SDR 2023FA0000461

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: General aviation
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 14,973 hours, 9,971 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 691125214
- Condition: Corroded
- Location: Zone 800
- Part time: 14,973 hours, 9,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREA OF CORROSION FOUND ON THE EMERGENCY EXIT DOOR. TEXTRON AVIATION CE-680 FIELD REPAIR SR-680-ATA52-18636 STANDARD REPAIR-CORROSION, ESCAPE HATCH DOOR, SKIN WAS ACCOMPLISHED.
